# SDR KBM2003F00035

- Difficulty date: October 2, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: 350A32501000
- Condition: Worn
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE PAD WORN BEYOND LIMITS.  REPLACED WITH SERVICEABLE BRAKE PAD.
